RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 3(333), Pages 181–182 (Mi umn302)  

This article is cited in 11 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Holomorphic bundles and commuting difference operators. Two-point constructions

I. M. Krichevera, S. P. Novikovab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b University of Maryland

DOI: https://doi.org/10.4213/rm302

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:3, 586–588

Bibliographic databases:

MSC: 35Q99
Accepted: 03.04.2000

Citation: I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Uspekhi Mat. Nauk, 55:3(333) (2000), 181–182; Russian Math. Surveys, 55:3 (2000), 586–588

Citation in format AMSBIB
\Bibitem{KriNov00}
\by I.~M.~Krichever, S.~P.~Novikov
\paper Holomorphic bundles and commuting difference operators. Two-point constructions
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 3(333)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn302}
\crossref{https://doi.org/10.4213/rm302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1777362}
\zmath{https://zbmath.org/?q=an:0978.35066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..586K}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 3
\pages 586--588
\crossref{https://doi.org/10.1070/rm2000v055n03ABEH000302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165519900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034355534}


Linking options:
  • http://mi.mathnet.ru/eng/umn302
  • https://doi.org/10.4213/rm302
  • http://mi.mathnet.ru/eng/umn/v55/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Krichever–Novikov algebras and self-duality equations on Riemann surfaces”, Russian Math. Surveys, 56:1 (2001), 176–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. O. K. Sheinman, “Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Mosc. Math. J., 1:4 (2001), 605–628  mathnet  mathscinet  zmath
    4. Nijhoff, FW, “Lax pair for the Adler (lattice Krichever-Novikov) system”, Physics Letters A, 297:1–2 (2002), 49  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Russian Math. Surveys, 59:4 (2004), 737–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Sheinman O.K., “Krichever-Novikov algebras and their representations”, Noncommutative Geometry and Representation Theory in Mathematical Physics, Contemporary Mathematics Series, 391, 2005, 313–321  crossref  mathscinet  zmath  isi
    8. I. M. Krichever, O. K. Sheinman, “Lax Operator Algebras”, Funct. Anal. Appl., 41:4 (2007), 284–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    10. O. K. Sheinman, “Lax operator algebras and integrable systems”, Russian Math. Surveys, 71:1 (2016), 109–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Sheinman O.K., “Lax Operator Algebras and Gradings on Semi-Simple Lie Algebras”, 21, no. 1, 2016, 181–196  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:617
    Full text:212
    References:88
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019